# SDR 2003UALA00942

- Difficulty date: December 8, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N375UA
- Make and model: Boeing 737322
- Aircraft serial: 24640
- Aircraft time: 40,419 hours, 28,822 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 639 AT LBL 45.5 OVERWING FLOORBEAM IS CRACKED AT THE STA 639 STUB FRAME ATTACH POINT ON THE I/B FLANGE.  MAJOR REPAIR ACCOMPLISHED.  REPAIR STRAP INSTALLED.
